

9 - 10 JULY, 2025 (WED - THU) 2025年7月9-10日(星期三至星期四)

The shortlisted applicants will be notified via email

with the time of their individual meeting.

Hostel Lobby

Hostel Lobby

(CW Chu College)

(CW Chu College)

♀ CUHK Campus 香港中文大學校園

Date	Time	Activities	Meeting Point	Shuttle Bus
8 July, 2025 (Tuesday)	2:00pm	Arrival CUHK	MTR - University Station Exit A	N/A
	3:00pm	Hostel Check-in	CW Chu College	Arranged by CUHK Pharmacy
	4:00pm	Free Time*		
9 July, 2025 (Wednesday)	9:30am	Take shuttle bus to workshop venue	Hostel Lobby (CW Chu College)	Arranged by CUHK Pharmacy
	10:00am – 1:00pm	CUHK Summer Workshop (Day 1 – AM session)	G02, Lo Kwee-Seong Integrated Biomedical Sciences Building	N/A
	1:00pm – 2:30pm	Lunch with Professors and Current Postgraduate Students	Wu Yee Sun College	Arranged by CUHK Pharmacy
	2:30pm – 4:00pm	CUHK Summer Workshop (Day 1 – PM session)	G02, Lo Kwee-Seong Integrated Biomedical Sciences Building	N/A
	4:00pm – 5:00pm	Lab Tour and Open Forum	G02, Lo Kwee-Seong Integrated Biomedical Sciences Building	N/A
	5:00pm	Free Time*		
10 July, 2025 (Thursday)	9:30am	Take shuttle bus to workshop venue	Hostel Lobby (CW Chu College)	Arranged by CUHK Pharmacy
	10:00am – 11:10am	CUHK Summer Workshop (Day 2 – AM session)	G02, Lo Kwee-Seong Integrated Biomedical Sciences Building	N/A
	11:10pm – 12:10pm	Explore CUHK Campus	CUHK Campus	Arranged by CUHK Pharmacy
	12:10pm – 2:00pm	Lunch with Current Postgraduate Students	Chung Chi College Staff Club	Arranged by CUHK Pharmacy
	2:00pm – 6:00pm	Free Time*		N/A

Free Time*

Check-out

Station Exit A

Back to MTR - University

6:00pm

11:00am

11:15am

11 July, 2025

(Friday)

N/A

Arranged by

CUHK Pharmacy

^{*}Free Time: Participants are encouraged to plan their own itinerary and expenses.



9 - 10 JULY, 2025 (WED - THU) 2025年7月9 - 10日 (星期三至星期四) & CUHK Campus 香港中文大學校園

Date : 9-10 July, 2025 (Wednesday - Thursday)

Venue : Lecture Theatre, G02, Lo Kwee-Seong Integrated Biomedical Sciences Building (LKIBSB),

Area 39, The Chinese University of Hong Kong, Shatin, Hong Kong

Programme Rundown

(The information is subject to change by the CUHK Pharmacy.)

(9 July) M	oderator: Ms. WANG Honglan & Mr. LI Jiahao (P	hD Students, School of Pharmacy, CUHK)
Time	Event	Presenter
10:00 – 10:05 (5mins)	Group Photo	ALL
10:05 – 10:20 (15mins)	Opening Remarks Highlight: - Introducing the School of Pharmacy	Prof. Joyce YOU Director and Professor School of Pharmacy, CUHK
10:20 – 11:40 (80mins)	Pharmacy Research Sharing – Part A 15 minutes present & 5 minutes Q&A for each	Pharmacy Professors School of Pharmacy, CUHK
	10:20 – 10:40	- Prof. Joyce YOU , Director and Professor, School of Pharmacy, CUHK
	10:40 – 11:00	- Prof. Joan ZUO , Professor School of Pharmacy, CUHK
	11:00 – 11:20	- Prof. Yin-ting CHEUNG , Associate Director (Research), School of Pharmacy, CUHK
	11:20 – 11:40	- Prof. Kenneth TO , Associate Director (Student Affairs), School of Pharmacy, CUHK
11:40 – 11:45 (5mins)	Break	
11:45 – 12:45 (60mins)	Study at CUHK & HKPFS Scheme Highlights: Introducing Pharmacy Research Postgraduate Programmes HKPFS, Studentships, Travel Grants & Scholarships Overseas Conferences Admission Procedure Q & A Session	Prof. Yin-ting CHEUNG Graduate Division Head Associate Director (Research) School of Pharmacy, CUHK
12:45 – 13:00 (15mins)	Sharing by HKPFS Awardees	Ms. Josefina XEQUE AMADA & Mr. RUI Mingjun PhD Students School of Pharmacy, CUHK HKPFS Awardees
13:00 – 14:30 (90mins)	Lunch with Professors and Current Postgraduate Students Highlight:	ALL @ Wu Yee Sun College
	Highlight: - Experience sharing and discussion	

(9 July) Mo	9 July) Moderator: Ms. WANG Honglan & Mr. LI Jiahao (PhD Students, School of Pharmacy, CUHK)		
Time	Event	Presenter	
14:30 - 15:50	Pharmacy Research Sharing – Part B	Pharmacy Professors	
(80mins)	15 minutes present & 5 minutes Q&A for each	School of Pharmacy, CUHK	
	14:30 - 14:50 14:50 - 15:10 15:10 - 15:30	 Prof. Sharon LEUNG, Associate Professor, School of Pharmacy, CUHK Prof. Xiaoyu YAN, Associate Professor, School of Pharmacy, CUHK Prof. Billy NG, Associate Professor, 	
	15:30 – 15:50	 School of Pharmacy, CUHK Prof. Yvonne Kam, Research Assistant Professor, School of Pharmacy, CUHK 	
15:50 – 16:00 (10mins)	Closing Address	Prof. Yin-ting CHEUNG Graduate Division Head Associate Director (Research) School of Pharmacy, CUHK	
16:00 – 17:00 (60mins)	School Lab Tour & Open Forum	ALL	
17:00	End of Day 1 Workshop		

Time	Event	Presenter	
10:00 – 11:00 (60mins)	Mastering Your CV: Strategies to Enhance Your HKPFS Application Highlights: - How to Make Your CV Stand Out - Ways to Strengthen Your HKPFS Application - Key Tips for a Successful HKPFS Submission - Q & A Session	Prof. Yin-ting CHEUNG Graduate Division Head Associate Director (Research) School of Pharmacy, CUHK	
11:00 – 11:10 (10mins)	Pharmacy Postgraduate Student Sharing Highlight: - AAPS-CUHK Student Chapter	Ms. Ban Weikang PhD Student School of Pharmacy, CUHK Chairperson AAPS-CUHK Student Chapter	
11:10 – 12:10 (60mins)	Explore CUHK Campus Highlights: New Asia College 新亞書院 Pavilion of Harmony 合一亭 Central Campus 中大本部 The University Mall 林蔭大道(百萬大道)	ALL	
12:10 – 14:00 (110mins)	Lunch with Current Postgraduate Students Highlight: - Insights into Campus Life at CUHK	ALL @ CW Chu College	
14:00	End of Day 2 Workshop		
Afternoon 14:00 – 18:00 (4 hours)	Individual Meetings with Potential Supervisors @8/F Lo Kwee-Seong Integrated Biomedical Sciences Building	Shortlisted Applicants will be notified vi email with the time of their individual meeting.	









CUHK PHARMACY 香港中文大學藥劑學院

SUMMER WORKSHOP 暑期工作坊 FOR INTRODUCING PHARMACY RESEARCH POSTGRADUATE PROGRAMMES & THE HIPPS SCHEME

簡介「藥劑學研究生課程」及『香灣博士研究生變變金計劃

9 - 10 JULY, 2025 (WED - THU) ::::: 2025年7月9 - 10日 (星期三至星期四)

♀ CUHK Campus 香港中文大學校園

Location

New Asia College 新亞書院

Pavilion of Harmony 「合一亭」





Remarks

合一亭於 2003 年 12 月 12 日正式揭幕,由伍宗琳女士 贊助、前中大建築系陳惠基教授設計而成。中大前校 長、新亞書院前院長金耀基教授曾讚譽其水天一色的 景緻為「香港第二景」。

合一亭位處學思樓與知行樓之間,亭身靠近學思樓, 一面靠牆,一面臨空,頂部透明,旁植竹樹,另有斜 行步道在側。步道外牆鐫刻了錢穆先生於 1990 年 96 歲時所寫之〈天人合一論〉,時任院長梁秉中教授正 是受此文啟發而籌建合一亭。〈天人合一論〉墨寶由 中大藝術系前系主任李潤桓教授所書;另外還鐫有由 中大藝術系唐錦騰教授設計雕刻的「天人合一」印 章。呈新月形的水池旁植有大榕樹,「一池清水,二 樹半抱」。

<< 資料來源:新亞書院 >>

Sponsored by Ms. Dora Wu and designed by Prof. Freeman Chan from the Department of Architecture, CUHK, the Pavilion of Harmony was officially opened on 12 December 2003. Prof. Ambrose King, Former Vice Chancellor of CUHK and Former New Asia College Head, once praised the harmonious scenery as "The Second Best View in Hong Kong".

Located between two student hostels Xuesi Hall and Chih Hsing Hall, one side of the Pavilion rests against a wall while another opens up to a vast space. Decorated with a glass canopy and bamboo on the side, it is connected to an accessible walkway. Engraved on a long metal plaque along the walkway is what inspired then College Head Prof. Leung Ping Chung to construct the Pavilion - Mr. Chien Mu's "The Theory of the Union of Man and Nature", written in 1996 when he was 96 years old. The calligraphy is by Prof. Lee Wun Yoon, Former Chairperson of the Department of Fine Arts, CUHK. The Seal of the Union of Man and Nature, designed by Prof. TONG Kam Tang Vincent from the Department of Fine Arts, CUHK, is also displayed. A big banyan tree was planted next to the crescent-shaped pool.

<< Sources: New Asia College >>

Explore CUHK Campus









SUMMER WORKSHOP 暑期工作坊 FOR INTRODUCING PHARMACY RESEARCH POSTGRADUATE PROGRAMMES & THE HKPPS SET

6介「藥劑學研究生課程」及『香灣博士研究生獎學金計會

♀ CUHK Campus 香港中文大學校園

Location

Central Campus 中大本部

The University Mall 林蔭大道



University Science Centre "Rice Cooker" 中大「飯煲」



中大林蔭大道,又名「百萬大道」

Remarks

百萬大道位於大學圖書館與科學館之間。長 260 呎, 闊 115 呎,面積近 3 萬平方呎的大道寬敞廣大,在每 年大學畢業典禮上容納數以千計的畢業生。

Between the University Library and the Science Centre is the most famous walkway on campus, the University Mall (林蔭大道). The Mall was originally designed to allow all students to "meet, rub shoulders, and exchange ideas".

One saying is that the "Million Boulevard" is floored with millions of crafted tiles. Although the walkway, occupying an extensive area of open space between the University Library and the Science Centre, can accommodate thousands of participating guests in the University's annual congregations, it seems exaggerated to claim that millions of tiles were used in its construction as its floor area is just 29,900 sq ft (260 ft (L) x 115 ft (W)).

中大「飯煲」

「飯煲」指的其實就是科學館中央的演講大樓,科學 館採用獨特的圓形設計,面向百萬大道之外牆更嵌有 巨型校徽,外型看來就像一只電飯煲,因此被冠以

「飯煲」之名。「飯煲底」多年來也是各位畢業生拍 照的必到之處,久而久之成為了校園的不二標記。直 到今天,這個遙望百萬大道盡頭的中大校徽仍見證每 位莘莘學子的成長片段。

In front of the meticulously crafted replica of "University Science Centre" affectionately known as the "Rice Cooker" with the giant CUHK emblem, graduates are joyfully captured in a moment of celebration.

<< 資料來源: 校友事務處>>

<< Sources: Alumni Affairs Office >>

Explore CUHK Campus



UHK PHARMACY 香港中文大學藥劑學院

SUMMER WORKSHOP 暑期工作坊 FOR INTRODUCING PHARMACY RESEARCH POSTGRADUATE PROGRAMMES & THE HXPPS SOLIEM

簡介「藥劑學研究生課程」及『香灣博士研究生獎學金計算

9 - 10 JULY, 2025 (WED - THU) 2025年7月9 - 10日 (星期三至星期四)

♥ CUHK Campus 香港中文大學校園

Location

The Gate of Wisdom - University Library

大學圖書館-雕塑《仲門》



Remarks

大學圖書館-雕塑《仲門》

大學圖書館於1972年開幕。

豎立在中大大學圖書館前廣場的大型雕塑《仲門》, 出自著名雕塑家朱銘手筆。於 1987 年由司徒惠博士 捐贈,現成為大學地標。

<<資料來源:中大資訊處>>

The Gate of Wisdom, a large sculpture created by the eminent sculptor Dr Ju Ming, has been towering over the piazza in front of the University Library for over 35 years since it was officially unveiled in December 1987. It is part of the collective memory of the CUHK community and indeed the people of Hong Kong.

<< Sources: CUHK website >>

Chung Chi College 崇基書院

Lake Ad Excellentiam 未圓湖





崇基「未圓湖」

未圓湖具有向人開放、耐人觀賞、引人思悟的優美環境與文化氣息。

「未圓」蘊含「仍未圓滿,須繼續力求圓滿」之意, 呼應校訓「止於至善」以圓滿為永恆理想之自強不息 精神與開放精神,其義可與校訓互釋互明。

未圓湖不是圓形的,形狀不規則而帶若干彎角。「未 圓」隱指世事難常圓滿,永遠無法達到盡善盡美的境 界。因此大家更應當努力不懈,對完美心嚮往之,力 臻至善。

<<資料來源:崇基書院>>

Lake Ad Excellentiam (Weiyuan Lake), formerly known as the Lily Pond, is the most famous landmark of Chung Chi College. It echoes Chung Chi College's motto, "In Pursuit of Excellence".

In the mid-1990s, a major renovation was executed with two bridges newly built across the Lake. The Crooked Bridge on the east and the Arched Bridge on the west signify the ups and downs and twists and turns in life respectively. However, one is always able to cross the bridge, and arrive at the other side.

Philosophy Path, the trail hugging the shoreline of the Lake, leads one to contemplate on life as philosophers do. You may find on the slope close-by a topiary work of the College's Motto, "In Pursuit of Excellence 止於至善".

<< Sources: Chung Chi College>>

Explore CUHK Campus